Matematicheskie Zametki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1973, Volume 14, Issue 5, Pages 713–722 (Mi mz9956)  

Symmetrizable spaces and factor mappings

Ya. A. Kofner

Tul'skii Pedagogical Institute

Abstract: Main results: A pseudostratifiable symmetrizable space possesses a symmetric with weak Cauchy condition. A space is strongly symmetrizable if and only if it is a pseudo-open $\Pi$-image of a metric space. There exists a zero-dimensional symmetrizable space without a symmetric with weak Cauchy condition.

Full text: PDF file (1201 kB)

English version:
Mathematical Notes, 1973, 14:5, 967–972

Bibliographic databases:

UDC: 513.83
Received: 24.05.1972

Citation: Ya. A. Kofner, “Symmetrizable spaces and factor mappings”, Mat. Zametki, 14:5 (1973), 713–722; Math. Notes, 14:5 (1973), 967–972

Citation in format AMSBIB
\Bibitem{Kof73}
\by Ya.~A.~Kofner
\paper Symmetrizable spaces and factor mappings
\jour Mat. Zametki
\yr 1973
\vol 14
\issue 5
\pages 713--722
\mathnet{http://mi.mathnet.ru/mz9956}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=339087}
\zmath{https://zbmath.org/?q=an:0304.54024}
\transl
\jour Math. Notes
\yr 1973
\vol 14
\issue 5
\pages 967--972
\crossref{https://doi.org/10.1007/BF01462259}


Linking options:
  • http://mi.mathnet.ru/eng/mz9956
  • http://mi.mathnet.ru/eng/mz/v14/i5/p713

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:84
    Full text:43
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021